# SDR SIMA20150910005

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, Z FRAME CRACKED UNDER CARGO DOOR HOLD OPEN ROD CUP BRACKET.  PERFORMED REPAIR TO FRAME 68, Z FRAME UNDER CARGO DOOR HOLD OPEN ROD CUP BRACKET IAW ERS-EM-53MR-1681.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
